Scholion.ai

Technical Note—A Limit Theorem on Subintervals of Interrenewal Times

Linda Green

Operations Research · 1982 · Volume 30 · Issue 1

DOI: 10.1287/opre.30.1.210

Abstract

Consider a renewal process { X n , n ≥ 1} for which there is defined an associated sequence of independent and identically distributed random variables { B n , n ≥ 1} such that B n is the length of a subinterval of X n . We show that when attention is restricted only to B -intervals, the asymptotic joint distribution of the residual life and total life of a B -interval is that of a renewal process generated by { B n , n ≥ 1}.

Keywords

569 asymptotic residual life and spread of subintervals

Enable JavaScript for citation tools and additional paper interactions.